Article thumbnail

Paradoxical response to anti-tubercular treatment

By Syed Ahmed Zaki and Prithi Shenoy

Abstract

We report a 5-year-old boy who developed optic neuritis as a paradoxical reaction to anti-tuberculous therapy. Steroids were re-started in the patient with gradual recovery of his vision. The case emphasizes the importance of recognizing paradoxical reactions in patients on anti-tuberculous therapy. Prompt recognition and treatment of such reactions will reduce the associated morbidity

Topics: Drug Watch
Publisher: Medknow Publications
OAI identifier: oai:pubmedcentral.nih.gov:3081467
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)

  • To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

    Suggested articles